# SDR HNAA0500020

- Difficulty date: March 8, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 42,022 hours, 46,986 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP NOSE GEAR AMBER LIGHT AND BOTH MAIN GEAR RED INTRANSIT LIGHTS ILLUMINATED.  CAPT SELECTED GEAR DOWN ALL INDICATIONS NORMAL.  JACKED AIRCRAFT SWUNG GEAR SEVERAL TIMES.  UNABLE TO DUPLICATE PROBLEM, GEAR OP'S CHECK GOOD.
